# SDR C1HA200781001

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 71,710 hours, 37,390 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION LWR SKIN CORROSION, LT PRIMARY HEAT EXCHANGER PLENUM AREA.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW B727 SRM 57-30-1 FIG 4.  REPAIRED IAW CHAMPION AIR, EO-727-5710-05.
